MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via a voluntary medwatch (b)(4) that shaft break occurred.A 4.00 x 24 synergy drug-eluting stent was advanced for treatment.The synergy drug-eluting stent failed to cross the lesion.It was noted that the device was shredded in guide extension catheter.Both devices were removed and a new 6f guidezilla ii guide extension catheter and a new 4.5mm synergy stent was used.A 4.5x32mm synergy drug-eluting stent was selected for use.While inserting the stent over the guidewire into the guide catheter, it bent.The physician tried to straighten it and the catheter snapped in half.No patient complications were reported.
 
Event or Problem Description
It was reported via a voluntary medwatch (b)(4) that shaft break occurred.A 4.00 x 24 synergy drug-eluting stent was advanced for treatment.The synergy drug-eluting stent failed to cross the lesion.It was noted that the device was shredded in guide extension catheter.Both devices were removed and a new 6f guidezilla ii guide extension catheter and a new 4.5mm synergy stent was used.A 4.5x32mm synergy drug-eluting stent was selected for use.While inserting the stent over the guidewire into the guide catheter, it bent.The physician tried to straighten it and the catheter snapped in half.No patient complications were reported.It was further reported that the patient status was stable and was discharged home on the next day.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12338032
Report Number2134265-2021-10458
Device Sequence Number14141627
Product Code NIQ
UDI-Device Identifier08714729840251
UDI-Public08714729840251
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0026333239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight107